Translator Disclaimer
2010 Erratum to: “Distinguished varieties”
Jim Agler, John E. MCCarthy
Author Affiliations +
Acta Math. 205(1): 1-3 (2010). DOI: 10.1007/s11511-010-0049-4

Abstract

In the article “Distinguished varieties”, Lemma 4.6 was incorrect. We prove a different lemma that can then be used to prove the original Theorem 4.1.

Funding Statement

Agler was partially supported by NSF grant 0400826, McCarthy by NSF grant 0501079.

Note

The article appeared in Acta Math., 194 (2005), 133–153.

Note

The online version of the original article can be found at http://dx.doi.org/10.1007/BF02393219.

Citation

Download Citation

Jim Agler. John E. MCCarthy. "Erratum to: “Distinguished varieties”." Acta Math. 205 (1) 1 - 3, 2010. https://doi.org/10.1007/s11511-010-0049-4

Information

Received: 24 November 2009; Published: 2010
First available in Project Euclid: 31 January 2017

Digital Object Identifier: 10.1007/s11511-010-0049-4

Rights: 2010 © Institut Mittag-Leffler

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.205 • No. 1 • 2010
Back to Top